On the norm of an idempotent Schur multiplier on the Schatten class

MOspace/Manakin Repository

Breadcrumbs Navigation

On the norm of an idempotent Schur multiplier on the Schatten class

Please use this identifier to cite or link to this item: http://hdl.handle.net/10355/10647

[+] show full item record


Title: On the norm of an idempotent Schur multiplier on the Schatten class
Author: Banks, William David, 1964-; Harcharras, Asma
Date: 2004-02-06
Publisher: American Mathematical Society
Citation: William D. Banks and Asma Harcharras. On the norm of an idempotent Schur multiplier on the Schatten class. Proceedings of the American Mathematical Society (2004), Volume 132, Number 7, Pages 2121-2125.
Abstract: We show that if the norm of an idempotent Schur multiplier on the Schatten class Sp lies sufficiently close to 1, then it is necessarily equal to 1. We also give a simple characterization of those idempotent Schur multipliers on Sp whose norm is 1.
URI: http://hdl.handle.net/10355/10647

This item appears in the following Collection(s)

  • Mathematics publications (MU) [119]
    The items in this collection are the scholarly output of the faculty, staff, and students of the Department of Mathematics.

[+] show full item record